# SDR MALA000182

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP848430621
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER SELECTING LANDING GEAR DOWN,  INTRANSIT LIGHT REMAINED ON AND NONE OF THE 3 GREEN LIGHTS ILLUMINATED. HYD ENG CONTROL CIRCUIT BREAKER WAS POPPED. MX INSPECTED AC FOUND C/B F7 POPPED, MX REPLACED LANDING GEAR CONTROL VALVE IAW32-21-15-2. PNHP848430-621. OPS CHECK GOOD.
